Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Stability of linear impulsive neutral delay differential equations with constant coefficients

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.479, pp.2196-2213, 2019 (Journal Indexed in SCI) identifier identifier

Stability properties of second order delay integro-differential equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.12, pp.3109-3117, 2008 (Journal Indexed in SCI) identifier identifier

The behavior of solutions of second order delay differential equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.332, no.2, pp.1278-1290, 2007 (Journal Indexed in SCI) identifier identifier

On the stability of the second-order delay differential equations with variable coefficients

APPLIED MATHEMATICS AND COMPUTATION, vol.152, no.3, pp.667-673, 2004 (Journal Indexed in SCI) identifier identifier

Difference approximations for impulsive differential equations

APPLIED MATHEMATICS AND COMPUTATION, vol.121, pp.383-390, 2001 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Stability in Retarded Functional Equations

Konuralp Journal of Mathematics, vol.10, no.1, pp.108-111, 2022 (Refereed Journals of Other Institutions) Creative Commons License

Results on the Behavior of the Solutions for Linear Impulsive Neutral Delay Differential Equations with Constant CoefficientS

Communications in Advanced Mathematical Sciences, vol.4, no.4, pp.180-189, 2021 (Refereed Journals of Other Institutions)

Oscillatory and stability of a mixed type difference equation with variable coefficients

INTERNATIONAL JOURNAL OF DYNAMICAL SYSTEMS AND DIFFERENTIAL EQUATIONS, vol.11, no.3-4, pp.391-421, 2021 (Journal Indexed in ESCI) identifier identifier

Stability Behaviour in Functional Differential Equations of the Neutral Type

Universal Journal of Mathematics and Applications, vol.4, no.1, pp.33-40, 2021 (Refereed Journals of Other Institutions)

On the behavior of the solutions for linear autonomous mixed type difference equation

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.69, pp.787-801, 2020 (Journal Indexed in ESCI) identifier identifier

STABILITY CRITERIA FOR RETARDED FUNCTIONAL DIFFERENTIALEQUATIONS

ESKİŞEHİR TEKNİK ÜNİVERSİTESİ BİLİM VE TEKNOLOJİ DERGİSİB- TEORİK BİLİMLER, vol.8, no.2, pp.212-222, 2020 (Refereed Journals of Other Institutions)

Stability in first order delay integro-differential equations

Balıkesir Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.22, no.2, pp.660-668, 2020 (Other Refereed National Journals)

Behavior of the solutions to third order linear autonomous delay differential equations

New Trends in Mathematical Science, vol.2, no.6, pp.200-225, 2018 (Refereed Journals of Other Institutions)

A Result on the Behavior of Solutions of Second Order Delay Differential Equations

Academic Journal of Applied Mathematical Sciences, vol.3, no.9, pp.74-80, 2017 (Refereed Journals of Other Institutions)

On The Stability of Third Order Linear Autonomous Neutral Delay Differential Equations

academic journal of applied mathematical sciences, vol.3, no.3, pp.21-39, 2017 (Refereed Journals of Other Institutions)

On The Stability of Second Order Neutral Delay Differential Equation

Beykent Üniversitesi Fen ve Mühendislik Bilimleri Dergisi ( BEYKENT UNIVERSITY JOURNAL OF SCIENCE AND ENGINEERING ), vol.5, pp.109-129, 2012 (Other Refereed National Journals)

Stability properties of neutral delay integro-di¤erential equation

Selçuk Journal of Applied Mathematics, vol.10, no.2, pp.15-26, 2009 (Other Refereed National Journals)

On the stability of delay integro- differential equations

Mathematical and Computational Applications, vol.12, no.1, pp.51-58, 2007 (Refereed Journals of Other Institutions) identifier

The approximate solutions of high-order linear differential equation systems with variable coefficients

Far East Journal of Dynamical Systems, vol.6, no.2, pp.139-157, 2004 (Refereed Journals of Other Institutions)

Stability ]Estimates of First Order Liinear and Nonlinear Neutral Delay Difjrertential Equations

İstanbul University Science Faculty Journal of Mathematics, Physics and Astronomy, vol.61, no.62, pp.69-79, 2003 (Other Refereed National Journals)

Refereed Congress / Symposium Publications in Proceedings

Behaviors of the solutions to linear mixed-type differential equations

6th International Conference of Mathematical Sciences (ICMS 2022), İstanbul, Turkey, 20 - 24 July 2022, pp.56 Creative Commons License

Asymptotic behavior of solutions and stability properties for a linear neutral delay differential equation with constant impulsive jumps

The 11th International Conference on Image Processing, Wavelet and Applications (IWW2021), İstanbul, Turkey, 23 - 24 June 2021, pp.13

ON THE BEHAVIOR OF THE SOLUTIONS FOR FIRST ORDERDELAY INTEGRO-DIFFERENTIAL EQUATIONS

10TH INTERNATIONAL CONFERENCE ON IMAGE PROCESSING,WAVELET AND APPLICATIONS, 18 - 20 October 2019

STABILITY IN RETARDED FUNCTIONALEQUATIONS

10TH INTERNATIONAL CONFERENCE ON IMAGE PROCESSING,WAVELET AND APPLICATIONS, 18 - 20 October 2019

A Result on the Behavior of Solutions of Third Order Linear Delay Differential Equations

INTERNATIONAL CONFERENCE ON MATHEMATICS “An Istanbul Meeting for World Mathematicians” Minisymposium on Approximation Theory Minisymposium on Math Education., İstanbul, Turkey, 3 - 06 July 2018, pp.309-313

On the Behavior of Solutions of Second Order Linear Autonomous Delay Differential Equations

INTERNATIONAL CONFERENCE ON MATHEMATICS “An Istanbul Meeting for World Mathematicians” Minisymposium on Approximation Theory Minisymposium on Math Education., İstanbul, Turkey, 3 - 06 July 2018, pp.1-5

On The Behavior Of Solutions In MixedDifferential Equations With Delays And Advances

InternatıonalConference On Mathematıcs ?an Istanbul Meeting For World Mathematicians, 3 - 06 July 2018

On The Stability In Functional DifferentialEquations Of Neutral Type

Internatıonal Conference OnMathematıcs ?an Istanbul Meeting For World Mathematicians, 3 - 06 July 2018

ON THE STABILITY OF RETARDED FUNCTIONAL DIFFERENTIAL EQUATIONS

9th International Conference on Image Processing, Wavelet and Applications, Kars, Turkey, 5 - 08 November 2017

ON THE STABILITY OF THIRD ORDER NEUTRAL DELAY DIFFERENTIAL EQUATION

28. Ulusal Matematik Sempozyumu, Antalya, Turkey, 7 - 09 September 2015, pp.167

İkinci Mertebeden Gecikme Argümentli İntegral- Diferansiyel Denklemlerin Kararlılığı

II. Türk Dünyası Matematik Sempozyumu, Sakarya Üniversitesi, Sakarya, Turkey, 4 - 07 July 2007, pp.78

On the stability of neutral delay integro-differential equations

Baki Devlet Üniversitesi Elmi Konferansının Materialları, AZERBAYCAN, Baki, Somalia, 1 - 03 December 2006, pp.191

Stability properties of difference schemes for neutral differential equations

Differential equations and Applications (2004 Nova Science Publishers, Inc.), New York, United States Of America, 01 August 2003 - 11 January 2004, vol.3, pp.27-34 identifier

İkinci Mertebeden Lineer Neutral Diferansiyel Denklemlerin Taylor Polinom Çözümleri

Türk Matematik Derneği XV. Ulusal Matematik Sempozyumu, Mersin, Turkey, 4 - 07 September 2002, pp.70

Gecikme Argümentli İkinci Basamaktan Diferansiyel Denklemlerin Seri Çözümü

Türk Matematik Derneği XIV. Ulusal Matematik Sempozyumu, Eskişehir, Turkey, 19 - 21 September 2001, pp.101

Books & Book Chapters